# SDR IPXA1B67442

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS964
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT ENTRY DOOR ESCAPE SLIDE DEPLOYED INADVERTANTLY.  MX OPEN ED DOOR WITH ARMING HANDLE IN AUTO.  SLIDE DEPLOYED NORMALLY.  REPLACED FLOOR MOUNTED SLIDE AND DOOR ASSIST BOTTLE.
